Volume 34, Issue 2
On Meromorphic Solutions of Nonlinear Complex Differential Equations

Xianfeng Su & Qingcai Zhang

Commun. Math. Res., 34 (2018), pp. 149-160.

Published online: 2019-12

Preview Purchase PDF 59 3246
Export citation
  • Abstract

Applying the Nevanlinna theory of meromorphic function, we investigate the non-admissible meromorphic solutions of nonlinear complex algebraic differential equation and gain a general result. Meanwhile, we prove that the meromorphic solutions of some types of the systems of nonlinear complex differential equations are non-admissible. Moreover, the form of the systems of equations with admissible solutions is discussed.

  • Keywords

non-admissible solution, complex differential equation, value distribution, meromorphic function

  • AMS Subject Headings

30D35, 30D30

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

suxf2006@ruc.edu.cn (Xianfeng Su)

zhangqcrd@163.com (Qingcai Zhang)

  • BibTex
  • RIS
  • TXT
@Article{CMR-34-149, author = {Su , Xianfeng and Zhang , Qingcai}, title = {On Meromorphic Solutions of Nonlinear Complex Differential Equations}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {34}, number = {2}, pages = {149--160}, abstract = {

Applying the Nevanlinna theory of meromorphic function, we investigate the non-admissible meromorphic solutions of nonlinear complex algebraic differential equation and gain a general result. Meanwhile, we prove that the meromorphic solutions of some types of the systems of nonlinear complex differential equations are non-admissible. Moreover, the form of the systems of equations with admissible solutions is discussed.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2018.02.07}, url = {http://global-sci.org/intro/article_detail/cmr/13521.html} }
TY - JOUR T1 - On Meromorphic Solutions of Nonlinear Complex Differential Equations AU - Su , Xianfeng AU - Zhang , Qingcai JO - Communications in Mathematical Research VL - 2 SP - 149 EP - 160 PY - 2019 DA - 2019/12 SN - 34 DO - http://doi.org/10.13447/j.1674-5647.2018.02.07 UR - https://global-sci.org/intro/article_detail/cmr/13521.html KW - non-admissible solution, complex differential equation, value distribution, meromorphic function AB -

Applying the Nevanlinna theory of meromorphic function, we investigate the non-admissible meromorphic solutions of nonlinear complex algebraic differential equation and gain a general result. Meanwhile, we prove that the meromorphic solutions of some types of the systems of nonlinear complex differential equations are non-admissible. Moreover, the form of the systems of equations with admissible solutions is discussed.

Xianfeng Su & Qingcai Zhang. (2019). On Meromorphic Solutions of Nonlinear Complex Differential Equations. Communications in Mathematical Research . 34 (2). 149-160. doi:10.13447/j.1674-5647.2018.02.07
Copy to clipboard
The citation has been copied to your clipboard